# SDR SWAA2022032278719

- Difficulty date: February 20, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737*
- Aircraft serial: 33856
- Aircraft time: 60,221 hours, 35,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET OF DOOR HEADER PANEL ABOVE RH EMERGENCY EXIT DOOR 2022-80401 / [01] REPLACED BRACKET OF DOOR HEADER PANEL ABOVE RH EMERGENCY EXIT DOOR IAW BOEING SOPM 20-50-01;[02] REPLACED BRACKET OF DOOR HEADER PANEL ABOVE RH EMERGENCY EXIT DOOR IAW BOEING SOPM 20-50-01
